RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1977, Volume 41, Issue 1  


Free center-by-metabelian groups, Lie algebras, and $\mathscr D$-groups
Yu. V. Kuz'min
3
A description of the quasi-simple irreducible representations of the groups $U(n,1)$ and $\operatorname{Spin}(n,1)$
D. P. Zhelobenko
34
Automorphisms of affine surfaces. II
M. Kh. Gizatullin, V. I. Danilov
54
Monotone equivalence in ergodic theory
A. B. Katok
104
An invariant of monotone equivalence determining the quotients of automorphisms monotonely equivalent to a Bernoulli shift
E. A. Sataev
158
Dependence of the differentiability of functions of several variables on their rate of approximation by rational functions
E. P. Dolzhenko, V. I. Danchenko
182
A theorem on projections of rearranged series with terms in $L_p$
D. V. Pecherskii
203
Representation of measurable functions by series in the Faber–Schauder system, and universal series
V. G. Krotov
215
Remark on my paper “Stable equivalence of algebraic tori”
V. E. Voskresenskii
230
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019